×

Found 5,404 Documents (Results 1–100)

The classification of 3-dimensional cubic AS-regular algebras of Type P,S,T and WL. (English) Zbl 07869711

Proceedings of the 55th symposium on ring theory and representation theory, Osaka Metropolitan University, Osaka, Japan, September 6–9, 2021. Shizuoka: Symposium on Ring Theory and Representation Theory Organizing Committee. 45-50 (2024).
MSC:  16-XX 13-XX
PDFBibTeX XMLCite
Full Text: arXiv

Asymptotic behavior of solutions of the inhomogeneous Schrödinger equation on noncompact Riemannian manifolds. (English. Russian original) Zbl 07868686

Russ. Math. 68, No. 1, 30-42 (2024); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2024, No. 1, 35-49 (2024).
MSC:  58Jxx 35Jxx 53Cxx
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 3

Main Field

all top 3

Software